# SDR SWAA2012111509424

- Difficulty date: October 13, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 20,048 hours, 8,953 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Angle
- Part number: 6550821
- Condition: Cracked
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LEFT WING) UPPER FIXED TRAILING EDGE PANEL LOWER SUPPORT ANGLE CRACKED JUST I/B OF FLAP PROGRAMMING TRACK.  REMOVED AND REPLACED ANGLE IAW SRM.
